# SDR CA090506006

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 1,464 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Clamp
- Part number: NH100089740
- Condition: Failed
- Location: Turbocharger
- Part time: 2,537 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) TURBO TURBINE FLANGE EXHAUST V-BAND CLAMP FAILED AT T-BOLT CLAMPING SUPPORT. (CLAMP FAILED) FOUND ON WALKAROUND - PREFLIGHT INSPECTION A/C TTSN 2537.2 CLAMP SUSPECTED TTSN 2537.2
